Alert archive / Indiana / Flash Flood Warnings in 2006

Flash Flood Warning 12, NWS Indianapolis, IN

June 22, 200611 counties in Indiana

NWS Indianapolis, IN issued this flash flood warning at Jun 22, 2006, 7:48 PM EDT for 11 counties in Indiana. It was in force for 4 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2006, 7:48 PM EDT (23:48 UTC)
Expired
Jun 22, 2006, 11:45 PM EDT
In force
4 hr
Issued by
NWS Indianapolis, IN
Area
Counties, with a storm outline in the text

Counties Clay County, IN, Daviess County, IN, Greene County, IN, Knox County, IN, Martin County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Sullivan County, IN, Vermillion County, IN, Vigo County, IN

The radar

The Indianapolis radar (KIND), 93 km from the middle of the area, began a volume at 23:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 7:50 PM EDTFLASH FLOODRosedale, INHIGH WATER CLOSED COXVILLE ROAD NEAR ROSEDALE
Jun 22, 8:15 PM EDTFLASH FLOOD2 Nw Worthington, INWATER OVER HIGHWAY AT INTERSECTION OF SR 157 AND SR 48.
Jun 22, 8:30 PM EDTFLASH FLOODSullivan, INCOUNTY ROAD 1100 NORTH...ABOUT 3 MILES WEST OF FARMERSBURG WAS UNDER WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.8 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2006-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1783 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2006-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1783 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
1138 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KIND 222349
FFWIND
INC021-027-055-083-101-119-121-133-153-165-167-230345-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
748 PM EDT THU JUN 22 2006

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DAVIESS COUNTY IN SOUTHWEST INDIANA...
  GREENE COUNTY IN SOUTHWEST INDIANA...
  KNOX COUNTY IN SOUTHWEST INDIANA...
  THIS INCLUDES THE CITY OF VINCENNES...
  MARTIN COUNTY IN SOUTHWEST INDIANA...
  SULLIVAN COUNTY IN SOUTHWEST INDIANA...
  CLAY COUNTY IN WEST CENTRAL INDIANA...
  OWEN COUNTY IN WEST CENTRAL INDIANA...
  SOUTHERN PARKE COUNTY IN WEST CENTRAL INDIANA...
  PUTNAM COUNTY IN WEST CENTRAL INDIANA...
  SOUTHERN VERMILLION COUNTY IN WEST CENTRAL INDIANA...
  VIGO COUNTY IN WEST CENTRAL INDIANA...
  THIS INCLUDES THE CITY OF TERRE HAUTE...

* UNTIL 1145 PM EDT(1045 PM CDT)

* AT 746 PM EDT...FLASH FLOODING WAS REPORTED FROM A THUNDERSTORM
  OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WORTHINGTON...WHEATLAND...WEST TERRE HAUTE...WASHINGTON...
  UNIVERSAL...SWITZ CITY...SULLIVAN...STAUNTON...SPENCER...SHOALS...
  SHELBURN...SEELYVILLE...SANDBORN...ROSEDALE...ROCKVILLE...RILEY...
  PLAINVILLE...ODON...OAKTOWN...NORTH TERRE HAUTE...NEWBERRY...
  MONTGOMERY...MONTEZUMA...MONROE CITY...MECCA...LYONS...LOOGOOTEE...
  LINTON...KNIGHTSVILLE...JASONVILLE...HYMERA...HARMONY...
  GREENCASTLE...FILLMORE...FARMERSBURG...FAIRVIEW PARK...ELNORA...
  EDWARDSPORT...DUGGER...CRANE...CLOVERDALE...CLINTON...CLAY CITY...
  CENTER POINT...CARLISLE...CARBON...CANNELBURG...BRUCEVILLE...
  BRAZIL...BLOOMFIELD...BICKNELL AND ALFORDSVILLE

HEAVY RAINFALL IN EXCESS OF TWO INCHES PER HOUR HAS FALLEN OVER 
PORTIONS OF THE WARNING AREA.  ADDITIONAL HEAVY RAINFALL IS EXPECTED 
THIS EVENING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 3983 8753 3974 8675 3854 8676 3850 8752

$$
SALLY
2 follow-up statements
000 
WGUS73 KIND 230105
FFSIND

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
904 PM EDT THU JUN 22 2006

INC021-027-055-083-101-119-121-133-153-165-167-230345-
CLAY IN-DAVIESS IN-GREENE IN-KNOX IN-MARTIN IN-OWEN IN-PARKE IN-
PUTNAM IN-SULLIVAN IN-VERMILLION IN-VIGO IN-
904 PM EDT THU JUN 22 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM EDT(1045 PM
CDT) FOR DAVIESS...MARTIN...KNOX...GREENE...SULLIVAN...OWEN...CLAY...
VIGO...SOUTHERN PUTNAM...SOUTHERN PARKE AND SOUTHERN VERMILLION
COUNTIES...

AT 900 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE RAINFALL AMOUNTS OF AROUND ONE AND A HALF INCHES PER HOUR  
OVER THE WARNED AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEST TERRE
HAUTE...UNIVERSAL...TERRE HAUTE...STAUNTON...SPENCER...SHELBURN...
SEELYVILLE...ROSEDALE...ROCKVILLE...RILEY...NORTH TERRE HAUTE...
MONTEZUMA...MECCA...KNIGHTSVILLE...JASONVILLE...HYMERA...HARMONY...
GREENCASTLE...FILLMORE...FARMERSBURG...FAIRVIEW PARK...DANA...
CLOVERDALE...CLINTON...CLAY CITY...CENTER POINT...CARBON AND BRAZIL

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
INDIANAPOLIS.

LAT...LON 3983 8753 3974 8675 3854 8676 3850 8752

$$
SALLY
000 
WGUS73 KIND 230346
FFSIND

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1145 PM EDT THU JUN 22 2006

INC021-027-055-083-101-119-121-133-153-165-167-230355-
CLAY IN-DAVIESS IN-GREENE IN-KNOX IN-MARTIN IN-OWEN IN-PARKE IN-
PUTNAM IN-SULLIVAN IN-VERMILLION IN-VIGO IN-
1145 PM EDT THU JUN 22 2006

...THE FLASH FLOOD WARNING HAS EXPIRED FOR DAVIESS...MARTIN...KNOX...
GREENE...SULLIVAN...OWEN...CLAY...VIGO...SOUTHERN PUTNAM...SOUTHERN
PARKE AND SOUTHERN VERMILLION COUNTIES...

RAINFALL TOTALS THROUGH THE MORNING WILL BE AROUND A HALF INCH.

LAT...LON 3983 8753 3974 8675 3854 8676 3850 8752

$$
SALLY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 5:25 PM EDT, 2 hours 23 minutes earlier.

Area forecast discussion, Jun 22, 5:25 PM EDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
525 PM EDT THU JUN 22 2006

.AVIATION...WL KEEP VFR CONDS WITH TEMPO TRWS AND MVFR THROUGH THE
NGT PER RADAR TRENDS AND MODEL OUTPUT. ACTIVITY SHOULD BE ENDING
DURING THE MRNG ON FRI FM NW-SE AS THE FNT SETTLES SE. CU
DEVELOPMENT PROGS INDICATING BKN AFTERNOON CU BORDERLINE VFR/MVFR
BASED ON MOS SFC TEMP/DEW PT FCST. COULD ALSO BE RESTRICTIONS IN
VSBYS TNGT IN HEAVIER STORMS AND TOWARD MRNG IN MORE STRATIFORM
PRECIP.

.PREV DISCUSSION...RADAR SHOWS CONVECTION DEVELOPING AND PUSHING
ACRS CENTRAL INDIANA EARLY THIS AFTERNOON. H20 IMAGERY SHOWS A
SECOND S/W NEAR KANSAS CITY THAT WL IMPACT OUR AREA LATER. SFC
DEWPOINTS VERY MOIST IN THE LOWER 70S. REMNANTS OF EARLIER MCS HAVE
PROVIDED A TRIGGER FOR TSRA DEVELOPMENT THIS AFTERNOON.

MAIN FORECAST CHALLENGE WL BE TIMING OF PCPN EVENTS OVER THE NEXT
12-24 HRS.

NAM SEEMS TO BE HAVING SOME PROBLEMS DEFINING AND PROPAGATING THE H5
S/W. GFS LOOKS MUCH BETTER HERE AND WL USE THE GFS. ATTM EXPECTING 2
ROUNDS OF TSRA ACRS CENTRAL INDIANA OVR THE NEXT 12-24 HRS. THE
FIRST ROUND IS CURRENTLY ONGOING AND PUSHING ACRS THE FA. AFTER THIS
ROUND IS OVR EXPECT A LULL IN BETWEEN SYSTEMS AS ATMOS RESETS A BIT.
GFS THEN BRINGS NEXT SYSTEM IN LATE THIS EVENING AND OVERNIGHT AS
STRONG VV IS SEEN PARTICULARLY AROUND 12Z. TIME SECTIONS SHOW A VERY
MOIST COLUMN AND VERY STRONG VV AHEAD OF THE NEXT S/W. FORECAST
SOUNDINGS TONIGHT REMAIN QUITE UNSTABLE WITH LI/S NEAR -10 AND
PLENTY OF CAPE...NEAR 4000-5000 J/KG. PRECIPITABLE H2O VALUES NEAR
1.64 SUGGEST TORRENTIAL RAINS ALSO POSSIBLE WITH THUNDERSTORMS.

CD FRONT WL PUSH SOUTH ACRS INDIANA OVERNIGHT TONIGHT AS LOW PRES
TRAVERSES NE ALONG THE OH RVR. GIVEN OUR PROXIMITY TO THE LOW
MORNING CLDS AND SHRA SHOULD BE EXPECTED AS WE REMAIN ON THE NW SIDE
OF THIS SYSTEM. THE LOW PULLS AWAY ON FRI NIGHT AND COOL HIGH PRES
OVR NRN IL AND THE WRN GRT LKS BUILDS ACRS INDIANA. WL TRY AND FOCUS
BEST POPS FOR FRI DURG THE MORNING HOURS AND SLOWLY TAPER THEM OFF
THROUGH THE COURSE OF THE DAY.

GIVEN THE EXPECTED CLDS AND RAIN WL LOOK TOWARD WETBULB TEMPS
TONIGHT AND WILL VEER AWAY FROM MAV AT SITES WHERE MAV DOES NOT
HANDLE THIS TOO WELL. FRI HIGHS LOOK GOOD AND WL STICK CLOSE. FRI
LOW MAY BE A BIT COOL... WL WORK A COMPROMISE THERE.

DRY AND WARMER WX FOR SAT AS HIGH PRES BUILDS IN. GIVEN THE EXPECTED
SUNSHINE WL BUMP UP HIGHS 1-2 DEGREES FROM FRI.

&&

IND WATCHES/WARNINGS/ADVISORIES...SEVERE THUNDERSTORM WATCH ACROSS
ALL BUT FAR NRN TIER UNTIL 8 PM EDT.

&&

PUMA
AVIATION...KOCH
Hazardous weather outlook, Jun 22, 5:30 PM EDT, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
530 PM EDT THU JUN 22 2006

INZ021-028>031-035>049-051>057-060>065-067>072-231000-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
430 PM CDT THU JUN 22 2006 /530 PM EDT THU JUN 22 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED ACROSS CENTRAL
INDIANA THROUGH TONIGHT. DAMAGING WIND...LARGE HAIL...HEAVY
RAIN...FLOODING AND FREQUENT LIGHTNING WILL BE THE PRIMARY
THREATS. AN ISOLATED TORNADO IS ALSO POSSIBLE MAINLY IN THE
EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FRIDAY...ALONG AND
SOUTH OF A LINE FROM TERRE HAUTE TO MUNCIE, WITH THE MAIN THREAT
AGAIN BEING DAMAGING WIND AND LARGE HAIL. HEAVY RAINFALL WILL BE
POSSIBLE FRIDAY, SOUTH OF INTERSTATE 70.

THERE IS A CHANCE OF THUNDERSTORMS FRIDAY...FRIDAY NIGHT AND
SATURDAY OVER THE SOUTHERN PORTIONS OF CENTRAL INDIANA. THERE IS
ALSO A SLIGHT CHANCE OF THUNDERSTORMS REGION WIDE MONDAY THROUGH
WEDNESDAY. AT THIS TIME SEVERE WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

KOCH

In the hours before

Local storm report, Jun 22, 6:12 PM EDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
612 PM EDT THU JUN 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 PM     TSTM WND DMG     10 E BLOOMFIELD         39.03N 86.75W
06/22/2006                   GREENE             IN   LAW ENFORCEMENT

            2 LARGE TREES BLOWN DOWN

&&

PGRAY
Local storm report, Jun 22, 6:38 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
638 PM EDT THU JUN 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     HAIL             8 W SPENCER             39.29N 86.92W
06/22/2006  E1.00 INCH       OWEN               IN   AMATEUR RADIO

            QUAERTER SIZE HAIL/3.50 INCHES OF RAIN IN 30 MINS/
            MEASURED GUST 46 MPH

&&

PGRAY
Local storm report, Jun 22, 6:42 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
642 PM EDT THU JUN 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 PM     TSTM WND DMG     6 S TERRE HAUTE         39.38N 87.38W
06/22/2006                   VIGO               IN   BROADCAST MEDIA

            TV METEOROLOGIST RPTS 2 FT DIAMETER TREE ON
            HOUSE/ESTIMATED GUST OVER 60 MPH.

&&

PGRAY
Local storm report, Jun 22, 7:01 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
701 PM EDT THU JUN 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 PM     TSTM WND DMG     TERRE HAUTE             39.47N 87.38W
06/22/2006                   VIGO               IN   AMATEUR RADIO

            12 INCH DIAMETER TREE BRANCH DOWN

&&

PUMA
Local storm report, Jun 22, 7:33 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
733 PM EDT THU JUN 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     FLASH FLOOD      12 S TERRE HAUTE        39.30N 87.38W
06/22/2006                   VIGO               IN   AMATEUR RADIO

            WATER OVER SR 246 IN EXTRM SRN VIGO COUNTY

&&

PGRAY
Local storm report, Jun 22, 7:37 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
737 PM EDT THU JUN 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HEAVY RAIN       13 SSW TERRE HAUTE      39.30N 87.48W
06/22/2006  M3.59 INCH       VIGO               IN   AMATEUR RADIO

            3.59 INCHES OF RAIN MEASURED IN TWO AND A HALF HOURS AT
            PRAIRIE CREEK.

&&

PUMA

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 12:28 PM EDTSevere Thunderstorm WarningINDFountain, Vermillion39 min
Jun 22, 12:32 PM EDTSevere Thunderstorm WarningINDCarroll45 min
Jun 22, 12:50 PM EDTSevere Thunderstorm WarningINDMontgomery, Tippecanoe40 min
Jun 22, 12:56 PM EDTSevere Thunderstorm WarningINDHoward64 min
Jun 22, 1:05 PM EDTSevere Thunderstorm WarningINDClay, Sullivan, Vigo40 min
Jun 22, 1:47 PM EDTSevere Thunderstorm WarningINDBoone43 min
Jun 22, 2:28 PM EDTSevere Thunderstorm WarningINDMorgan32 min
Jun 22, 2:30 PM EDTSevere Thunderstorm WarningINDHendricks, Marion60 min
Jun 22, 3:00 PM EDTSevere Thunderstorm WarningINDJohnson30 min
Jun 22, 3:11 PM EDTSevere Thunderstorm WarningINDHancock64 min
Jun 22, 3:27 PM EDTSevere Thunderstorm WarningINDJohnson, Shelby48 min
Jun 22, 3:41 PM EDTSevere Thunderstorm WarningINDRush49 min
Jun 22, 3:45 PM EDTSevere Thunderstorm WarningINDBartholomew45 min
Jun 22, 4:04 PM EDTSevere Thunderstorm WarningINDBartholomew41 min
Jun 22, 5:04 PM EDTSevere Thunderstorm WarningINDKnox56 min
Jun 22, 5:06 PM EDTSevere Thunderstorm WarningINDJennings39 min
Jun 22, 5:46 PM EDTSevere Thunderstorm WarningINDGreene44 min
Jun 22, 6:19 PM EDTSevere Thunderstorm WarningINDClay, Sullivan, Vigo56 min
Jun 22, 6:33 PM EDTSevere Thunderstorm WarningINDOwen42 min
Jun 22, 6:45 PM EDTSevere Thunderstorm WarningINDClay, Parke, Vigo45 min
Jun 22, 6:57 PM EDTSevere Thunderstorm WarningINDMorgan, Putnam48 min

Nearby

Flash Flood Warnings in Indiana, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.